# SDR IPXA2021051069162

- Difficulty date: May 7, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N625UP
- Make and model: Boeing 747-8F
- Aircraft time: 1,671 hours, 251 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 65B163978
- Condition: Damaged
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AL1 DOOR IS WEDGED ON STAIR RAILS AND APPEARS TO BE BENT. PERFORMED L1 DOOR HINGE AND TORQUE TUBE INSPECTION IAW AMM 52-11-00-200-807. FOUND LWR GUIDE ARM WORN AND DOOR TORQUE TUBE SLEEVE CRACKED. PARTS ORDERED ON REQ# 351886, 351882, 351879, 351888, 351893. FOR FURTHER T/S REMOVED L1 DOOR IAW AMM 52-11-01-000-802. REF LP 646149.L1 DOOR INSTALLED W/ GUIDE ARM ASSY & GUIDE ARM PIN AMM 52-11-01 REV 35.05. SAME L1 DOOR INSTALLED. OPS TEST SATIS. REPLACED COUPLING OF REMOVED MAIN ENTRY DOOR TORQUE TUBE. AMM P2 TASK52-11-12-00-801 & 52-11-12-400-801 REL 35.05. DRILLED HOLE IN NEW PART SRM 51-30-01-2R PROCEDURE 1 REL 33.01 BEFORE INSTALLATION.  EFF REF IPC: 52-11-04-03-100
